Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Benicar

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-28-2003, 06:00 AM
robert
Guest
 
Posts: n/a
Default benicar

I was prescribed Benicar last month and I was dizzy and my back hurt and I was itching all over my body and I was constantly tired.. I told my doctor about these symptoms and he suggested that I might try drinking coffee to stay awake. What a joke - I finally quit taking this medicine and I seem to be getting better without it.<br>What kind of drug is this?
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default benicar

I've been taking benicar HCT since 7/02. I did take accuretic and had a constant cough. That's when the doctor switched me to benicar. I don't get dizzy but my back and shoulders feel sore all the time. I'm on the computer a lot so I thought maybe that is what caused it but now I'm not sure.<br><br>I'm also drowsy a lot. I take a lot of naps or I can't get anything done.<br>My dosage is 40/25. I didn't think my blood pressure was all that high.<br>It was usually fairly low like 120/72 or even lower. Sometimes 130/80 when I was especially stressed about something.<br><br>Lately my back has been very itchy. <br><br>Did you tell the doctor you were quitting taking it or did you just quit?<br>I get leg cramps, too. I take 2 other medicines, too. Are they interacting? I feel like pitching them all except prevacid.<br><br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:48 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.